# SDR CALA2012051600356

- Difficulty date: May 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 47,796 hours, 25,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654585621
- Condition: Corroded
- Location: Bs 986.5 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED, STR 21 LT AT STA986.5 TO 1006 REMOVED AND FABRICATED NEW INTERCOSTAL AND INSTALLED REF SRM 51-04-02.
